MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-219
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 10/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Catalog numbers and lot codes of other devices listed in this report: 5512-f-302 tri ts femur sz3 right, teby; 5566-s-015 tri press-fit stem 15x150mm, m9m37d; 5540-a-302 triathlon femoral distal augment 5mm - size 3 right ioha; 5540-a-302 triathlon femoral distal augment 5mm - size 3 right ioha; 5543-a-300 tri post augment sz3 5mm suad; 5543-a-300 tri post augment sz3 5mm kubz; 5549-a-342 triathlon fem cone aug sz 4r, a663; 5521-b-200 tri ts baseplate size 2, mtnpd; 5549-a-140 triathlon sym cone aug sz d, a5py; 5566-s-015 tri press-fit stem 15x150mm, m9l38d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.  a supplemental report will be submitted upon comcatalog numbers and lot codes of other devices listed in this report: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that a stage 1 revision was performed on the patient's right knee due to infection.All components were removed and a static spacer was placed.Rep provided the primary usage sheet and confirmed that no further information will be available.

Brand Name
NO 2. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9258104
Report Number0002249697-2019-03647
Device Sequence Number3731694
Product Code MBH
UDI-Device Identifier07613327027075
UDI-Public07613327027075
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number5537-G-219
Device Lot NumberXW0R98
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight101